I am trying to change from Oxycontin to MS Contin, but after 3 weeks, I'm not feeling so hot. I'm afraid the MS contin is causing irregular heart flutter and I just don't feel right. I hate to give up, but wondered if anyone knows if the Oxycontin original formula is being produced under any other names? Or if anyone might have more insight into medication switch. I was on oxycontin for 10 years, could it be my brain needs more time to adjust? Pain is not doing well either... I don't know what to do. I feel more depressed than ever and it is scaring me
25 Apr 2011
if my facts are right it a higher and longer lasting dose, it might be to much for your body to handle, talk to your doctor immediatly the heart is nothing to mess around with, maybe he can put you on the lowest dose and start from there, but i would be very careful if i was you, have you ever tried methadone. i am on methadone, i used to be on ms contin but didn't like the feeling, with methadone you dont get a high, you don't feel funny, it just takes the pain away. talk to your doctor about it i think it is a great drug.
25 Apr 2011
I'm so sorry you haven't gotten your buzz back. Seriously though, I think you have been on the MS Contin long enough to know whether it is going to work for you. I would contact the prescribing doctor and let him/her know of the symptoms you are having and the fact that it just isn't cutting the pain. Chronic pain will cause depression. I don't remember the source of your pain but if it is nerve related, you might consider the antidepressant Cymbalta as it addresses both depression and pain.
As far as the old formula oxycontin reentering the market, haven't heard one way or the other.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... were getting from the crush resistant formula. On January 7th I picked up my Opana ER and they look and are original formula, which is great news ...
2 answers • 15 Jan 2013
my husband was on opana 20mg and could no longer take them after they changed the formula he couldnt digest them and they were not helping with his ...
2 answers • 26 Oct 2013